# SDR N6WA2015061402

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 26,876 hours, 19,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT LENS UPSIDE DOWN.  REMOVED & REINSTALLED LT WING EMER LIGHTS LENS TO CORRECT ORIENTATION IAW AMM 33-51-00.
